# SDR 2002UALA01828

- Difficulty date: December 7, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 43,024 hours, 23,341 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STA 500 ABOVE STRINGER 26 RT LWR SURFACE OF FRAME CAP AT NUTPLATE HAS EXCESSIVE MATERIAL LOSS.  MAJOR REPAIR ACCOMPLISHED. INSTALLED EXTERNAL FRAME DOUBLER REPAIR.
